A few months ago I started taking Nuvigil, 150mg. It did not help. Stopped for a few days and then my doctor gave me 250mg..Both times my eyes have bothered me, very much... dry and irritated. Has anyone else expereinced any eye problems while taking Nuvigil?
Here is a link to Nuvigil side effects:
Blisters on the insides of eyes has been reported as a serious side effect - talk with your doctor.
Good morning . I also have the same problem . My eyes are dry ,irritated .My eyes also always look tired even if I get a good nights rest. I LOVE nuvigil due to I have ADD. I was diagnosed with ADD 7 years ago even though nuvigil is not a common medication for ADD . It helped me get back to school and get my G.E.D. and go to college. I've even got accepted to the pre med program at my college. . My doctor said ,No wonder you dropped out of school you couldn't concentrate. If I was diagnosed earlier who knows I might have been a doctor by now. I'm 45 now. I dropped out of high school in 83.Due to ADD . Anyways, YES . It caused me dry and irritated eyes. Feel free to write to me firstname.lastname@example.org . email@example.com Have a blessed day. Sandman from Northern New Jersey.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 3 answers
Posted 14 Nov 2011 • 2 answers
Taking Famvir & am Fatigued, irritated eyes,white spots inside mouth, appetite loss, Doc said I'm ok
Posted 22 Aug 2013 • 1 answer
Posted 21 Nov 2015 • 0 answers
Posted 4 Aug 2016 • 0 answers